Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Dirac operators and symmetries of quasitoric manifolds

Michael Wiemeler

Algebraic & Geometric Topology 13 (2013) 277–312
Abstract

We establish a vanishing result for indices of certain twisted Dirac operators on Spinc–manifolds with nonabelian Lie group actions. We apply this result to study nonabelian symmetries of quasitoric manifolds. We give upper bounds for the degree of symmetry of these manifolds.

Keywords
twisted Dirac operators, Spin^c-manifolds, quasitoric manifolds, degree of symmetry
Mathematical Subject Classification 2010
Primary: 57S15, 57S25, 58J20
References
Publication
Received: 18 August 2011
Revised: 22 March 2012
Accepted: 11 September 2012
Published: 16 February 2013
Authors
Michael Wiemeler
Karlsruher Institut für Technologie
Institut für Algebra und Geometrie
Kaiserstrasse 89–93
D-76133 Karlsruhe
Germany